$10.67 - $9.07
(as of Nov 17,2023 09:39:31 UTC – Details)
Compare to the active ingredient in Extra Strength Tylenol Caplets. Don’t let your day be derailed by aches, pains or fever. Find strong, fast-acting headache and fever relief with Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg. This pain reliever and fever reducer helps to temporarily relieve minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps. Also helps to temporarily reduce fever. These easy-to-swallow caplets are an aspirin-free and caffeine-free option to help put symptoms behind you. Gentle on the stomach. For adults and children 12 years and over.
Is Discontinued By Manufacturer : No
Product Dimensions : 3.06 x 3.06 x 5.75 inches; 11.2 Ounces
Date First Available : July 28, 2017
Manufacturer : Amazon.com Services LLC.
ASIN : B074F2TF79
Country of Origin : USA
Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps also temporarily reduces fever
USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over
PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis
ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer